Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 30 found articles
 
 
  Flow of a Newtonian fluid in the gap between conical permeable surfaces
 
 
Title: Flow of a Newtonian fluid in the gap between conical permeable surfaces
Author: Chervyakov, V. M.
Koptev, A. A.
Appeared in: Journal of engineering physics and thermophysics
Paging: Volume 79 (2006) nr. 2 pages 301-308
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands